IJMEMES logo

International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749


Fuzzy Reliability Theory Based on Membership Function

Fuzzy Reliability Theory Based on Membership Function

Shshank Chaube
Department of Engineering Mathematics, Graphic Era Hill University, Bhimtal Campus, Bhawali, Nainital, Uttarakhand-263136, India.

S. B. Singh
Department of Mathematics, Statistics and Computer Science, G. B. Pant University of Agriculture and Technology, Pantnagar, U. S. Nagar, Uttarakhand-263145, India.

DOI https://dx.doi.org/10.33889/IJMEMS.2016.1.1-004

Received on February 26, 2016
  ;
Accepted on March 09, 2016

Abstract

In this study, it is considered that the shape of membership function and the values of parameters are arbitrary, hence reliability parameters will be arbitrary, and some data are even absurd from the point of view of real life practice. An applied fuzzy reliability theory is applied to practical engineering problem. Method of fuzzy reliability evaluation are developed.

Keywords- Fuzzy reliability, Membership function, Permitted wear fuzzy value.

Citation

Chaube, S., & Singh, S. B. (2016). Fuzzy Reliability Theory Based on Membership Function. International Journal of Mathematical, Engineering and Management Sciences, 1(1), 34-40. https://dx.doi.org/10.33889/IJMEMS.2016.1.1-004.